# SDR 97ZZZX1911

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N122TV
- Make and model: Enstrm 280C
- Aircraft serial: 1049
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 28011302212
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE AIR TEMP (27 DEGREES FAHRENHEIT).  ON ENGI\EEN START-UP, WINDHSIELD CRACKED HORIZONTALLY APROXIMATELY 14 INCHES ONE-THIRD OF THE WAY UP FROM BOTTOM.  CRACK ORIGINATED AT CENTER WINDSHIELD ATTACH RIVET.
